Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Scalp, skin behind ears itchy, rashy after dying hair, fluid leaking. How will it heal?

I regularly dye my hair. The last time I dyed it was nearly 3 weeks ago. The day after, my scalp became irritatingly itchy, which passed after a day or 2. My sinuses quickly began acting up quickly after, and the skin behind my ears began to get real itchy and rashy, and swelled a bit. I assumed that the hair dye caused some form of allergy and began taking allergy medication like benadryl . The swelling began to go down, and for a few days the itching also went away. A few days after that, the skin behind my ears became very dry and irritable and began to leak a clear fluid. I kept cotton pads behind my ears in order to avoid the fluid to drain down my neck and began applying aintibiotic ointment in an attempt to heal it. I ve been doing this for exactly one week, however, it s shown no sign of healing and the drainage has began to increase and I ve been developing smaller rashes around my ears. Do you have any idea what is happening?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic
It could still be allergic contact dermatitis to hair dye. You will need a course of oral steroids or topical steroid plus antibiotic combination according to the severity.

I recommend you to see a dermatologist at the earliest.
Hope this helped
Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor